# SDR REXA2017081700900

- Difficulty date: August 17, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N909XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15141
- Aircraft time: 23,758 hours, 15,613 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: CC670313543
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E & E BAY FRAME AT BS 310 IS CORRODED BETWEEN STRINGERS 23L - 23R.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS,  REPAIRED IAW REO 670-53-21-799.
